# SDR AALA202401251954

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 66,085 hours, 38,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR NOT FULLY OPENING. FOUND TELESCOPIC ARM STICKING OUT. LUBED.
